Fundamental solutions for Schrödinger operators with general inverse square potentials

Huyuan Chen, Suad Alhomedan, Hichem Hajaiej, Peter A. Markowich

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we clarify the fundamental solutions for Schrödinger operators given as (Formula presented.), where the potential V is a general inverse square potential in (Formula presented.) with (Formula presented.). In particular, letting (Formula presented.),(Formula presented.) where (Formula presented.), we discuss the existence and nonexistence of positive fundamental solutions for Hardy operator (Formula presented.), which depend on the parameter t.
Original languageEnglish (US)
Pages (from-to)787-810
Number of pages24
JournalApplicable Analysis
Volume97
Issue number5
DOIs
StatePublished - Mar 17 2017

Fingerprint

Dive into the research topics of 'Fundamental solutions for Schrödinger operators with general inverse square potentials'. Together they form a unique fingerprint.

Cite this